MathSciNet Relay Station
MathSciNet bibliographic data
MR2308771 (2008b:35268) 35Q55
Biazar, J.; Ghazvini, H. Exact solutions for non-linear Schrödinger equations by He's homotopy perturbation method. Phys. Lett. A 366 (2007), no. 1-2, 79–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement